# SDR 2019F00087

- Difficulty date: November 11, 2018
- Submitted: November 15, 2018
- Operation: General aviation
- Aircraft: N544AV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7544
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: TO
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE EN DESPEGUE SLCB VERIFIED WITH MEL WOW INPUT.CORRECTIVE ACTION: PERFORMED SHOCK STRUT NLG ADJUSTMENT TEST ACCORDING AMM 32-21-01/501 INSPECTION CHECK IAW AMM 32-21-01/61 AND SERVICING OIL AND NITROGEN OF THE NLG SHOCK STRUT IAW AMM 12-12-32/330. NOTE: INNER CYLINDER JAMMED, THE OIL SERVICE DID CORRECT THE PROBLEM.
